# SDR SIMA20160821002

- Difficulty date: August 21, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 31,634 hours, 27,346 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX651300
- Condition: Failed
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

HYD 1 LOW QTY, ENG 1 HYD PUMP FAIL, THEN RECOVERED,  ALSO LEAKING HYD FLUID, ENGINE 1.  R & R ENGINE 1 HYD ENGINE DRIVEN PUMP IAW AMM 29-10-03. 
ITEM NR 2 ON THIS LOG PG FOR LEAK TEST.  PERFORMED EDPM NR 1 ENGINE LEAK TEST IAW AMM 29-10-03 SECTION J, ITEM 7.  OPS CHECK GOOD, NO LEAKS NOTED.
